MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG+B; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ROCHE DIAGNOSTICS ELECSYS HCG+B; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Catalog Number 03271749160
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys hcg + beta test system results for 1 patient sample on a elecsys hcg + beta test system.The initial result was 6.57 miu/ml.The result did not match the patient's clinical diagnosis which prompted the customer to repeat the sample.The repeat result was 4806 miu/ml.The customer performed instrument maintenance and then repeated the sample second time.The second repeat result was 5020 miu/ml.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
ELECSYS HCG+B
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18162205
Report Number1823260-2023-03654
Device Sequence Number6503981
Product Code DHA
UDI-Device Identifier04015630939022
UDI-Public04015630939022
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K003178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03271749160
Device Lot Number709174
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer12/08/2023
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian